# SDR 9603503204

- Difficulty date: February 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N304US
- Make and model: Airbus A320-211
- Aircraft serial: 40
- System (JASC): 2740 · Stabilizer Control System
- Part: Motor
- Part number: 42049
- Condition: Leaking
- Location: Horiz Stab
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, NOTICED AN ACCUMULATION OF NOXIOUS FUMES IN THE COCKPIT AND CABIN.  CREW DONNED THE OXYGEN MASKS AND THE AIRCRAFT RETURNED TO MIA WITH EMERGENCY EQUIPMENT STANDING BY.  AN UNEVENTFUL OVERWEIGHT LANDING WAS ACCOMPLISHED.  MAINTENANCE FOUND THE GREEN HYDRAULIC SYSTEM TRIMMABLE HORIZONTAL STABILIZER HYDRAULIC MOTOR LEAKING THROUGH THE CASE DRAIN.  THE FLUID WAS INGESTED INTO THE APU INLET.  REPLACED THE HYDRAULIC MOTOR, LEAK AND OPERATIONAL CHECK OK.
